Kooks diagnose each other with hernias after eating ice cream

Please help just woke up with this I'm scared
« on: December 07, 2017, 03:44:23 am »

[Buddie]

I just got woken up with this, my heart was betting kind of fast, both my hands felt like they fell asleep feeling, then I started feeling really strange I didn’t know what was going on I ran to bathroom I felt weird as hell like I was going to pass out felt very thirsty pain in my chest my stomach bloated right up and I could feel like every nerve in the muscle pulsating this was scary. I did eat some ice cream and had a pretty vigorous hike today hunting can someone help me?

Re: Please help just woke up with this I'm scared
« Reply #1 on: December 07, 2017, 04:39:08 am »

[Buddie]

Hi, It’s the Ice cream that has bloated you and it sounds like maybe you have a Hiatus Hernia…withdrawal can cause them..the vagus nerve was Irritated by the bloat, hence the heartbeat hard and strange feeling..It will pass as the bloat goes down. the vagus nerve control’s all of this …heartbeat urinary tract ect. Tass.

Re: Please help just woke up with this I'm scared
« Reply #2 on: December 07, 2017, 09:22:28 am »

[Buddie]

Please don’t diagnose people with hernias or anything else. It’s hell on one’s potential health anxiety and there’s zero actual evidence to prove that that is what is wrong with the other person, but I bet it makes them nervous.
All those symptoms sound like withdrawal. I’ve had every one of them and I’m 110% sure I don’t have a hernia.

Nhbuck, you probably just overdid it today. I bet you dollars to doughnuts that you’ll be feeling better in a day or two. Maybe go easy on the dairy and sugar for a few days and see if that helps. Maybe take a walk tomorrow instead of a hike. I think a little exercise is good, but I know I feel weird If I do too much. Apparently vigorous hunting is too much right now. I hope you feel better soon.

MASS HYSTERIA CAUSES BENZO BUDDIES BENZO BELLY OUTBREAK

I think My belly is gonna explode
« on: November 20, 2017, 08:52:42 pm »

[Buddie]

17 months i cant believe My belly is feeling more than pregnant it feels like its gonna explode….no matter what i did to get it better it hurts severe does this ever Gets better? 
Someone had this,this far out??

Re: I think My belly is gonna explode
« Reply #1 on: November 20, 2017, 09:03:54 pm »

[Buddie]

My belly is sometimes filled of air very quickly like if it was an airbag blow in a crash ….

Re: I think My belly is gonna explode
« Reply #2 on: November 20, 2017, 11:34:50 pm »

[Buddie]

Yep, 16.5 months off and still get a swollen belly during waves.

Re: I think My belly is gonna explode
« Reply #3 on: November 20, 2017, 11:42:22 pm »

[Buddie]

I’m 16 months and have intense abdominal pressure and pain as I type this! Ugh!

Re: I think My belly is gonna explode
 « Reply #4 on: November 21, 2017, 04:56:48 am »

[Buddie]

20 months off in a week, and still dealing with this on and off. Tonight I feel like a bloated wood tick, tomorrow I could me flat Stanley again. It’s weird.

Re: I think My belly is gonna explode
« Reply #5 on: November 21, 2017, 05:16:57 am »

[Buddie]

mine never goes away its severe and its not that i am fat its sticks out immensly……….it even hurts my back.
all this shit is for life lets be honest here

BENZO BELLY NIGHTMARES

Benzo Belly
« on: November 15, 2017, 04:33:52 am »

[Buddie]

Before I started my taper, I worked out every day, ate super healthy, and was in tip top shape. Standing at 5’8″, I weighed about 185 lbs, and was 7% body fat. Then I began my taper 9 months ago, and of course everything changed. During my 6 month taper, I could not work out, better yet even go walking. During that time period I gained 10 lbs (no help to the Remeron I was on for insomnia), and went from 7% body fat to about 30%. Yeah I know, all those years of hard work in the gym, I went from looking like a body builder to looking like I had the biggest beer belly ever. (all the body fat is basically in my abdominal region). I quit taking the Remeron 2 months ago, and I basically lost 25 lbs in 1 month. This was due to kicking Remeron and not eating at all for the 1st month in withdrawal. So anyways, I’ve been running for 30 mins a day, usually within the 3 mile range, and even been doing intermittent fasting. The problem is that I have only lost like 3 lbs total within the past 2 months, and I’ve been running every day and eating extremely healthy. It’s crazy because even though I weigh 160 lbs, my body fat is still around 20%. This is so frustrating because I’ve lost all this weight, but my body fat doesn’t seem to want to go away. I’m starting to blame benzo withdrawal for this and lack of sleep (you burn about 80 calories per hour when you sleep, and I’m dealing with am extreme case of insomnia). Has anyone else had trouble kicking body fat around the abdominal region, even with rigorous exercise? If so, how long was it before you started making some serious progress? Thank you!

Re: Benzo Belly
« Reply #1 on: November 15, 2017, 10:45:02 pm »

[Buddie]

I’m surprised no one answered this, as I figured many people have the same problem. I’m old, 65 years, but I certainly felt the extra fat especially in my middle region, and had terrible benzo belly. It seemed as if I was lugging around extra fat all over. I especially gained weight right when my taper was over with. I don’t weigh myself, but at one point I weighed 116 according to the doctor’s scale. Then after tapering was finished I was weighed again, and I weighed 130! It seems that just recently I’ve noticed a change. My body is getting to the same level it was before benzos. I’m a very slow healer, though, and have had severe symptoms. I really think there must be something about benzos being stored in the muscles and fat. I’ve never had this before. I’m sure you’ll recover sooner and have the body you used to have!

Kooky Monday: Benzo belly is back!

Benzo Belly
« on: September 09, 2017, 09:29:07 pm »

[Buddie]

I see this term thrown around a lot. What exactly is it?

Re: Benzo Belly
« Reply #1 on: September 10, 2017, 01:42:27 am »

[Buddie]

It’s sort of a catch-all term for belly/G.I. symptoms. It includes, bloating, reflux, nausea, weight gain, weight loss, and may also include constipation/diarrhea.

BENZO BELLY IS BACK!

WHAT IS BENZO BELLY?
« on: August 16, 2017, 10:56:17 pm »

[Buddie]

My stomach has been killing me. I’m all bloated. Loss of appetite and then when I eat I get bloated. I have a chronic pain condition when I sit (tailbone, other issues)…then I vomit.

Can’t figure out if it’s the pain that’s making me vomit or weaning down.

Re: WHAT IS BENZO BELLY?
« Reply #1 on: August 16, 2017, 11:50:23 pm »

[Buddie]

Sounds like benzo belly to me. I have had so many digestive issues as well as pain in different parts of my body. I wish you well.

BENZO BELLY NIGHTMARES

What´s the deal with our belly?
« on: April 08, 2016, 05:58:08 pm »

[Buddie]

I don’t know about you but before withdrawing of benzos, I was in shape and thin. Now, after 11 months of much suffering, just “eatinng and sleeping”, I gained much weight, it seems like all wheigth(fat) that i gained went straight to my belly, my arms and legs, chest and others body areas are still looking thin, and looking at my belly, it looks like it`s swollen as if something was wrong inside, It`s not looking normal, Im thinking about set an appointment with a doctor to see what`s going on
Is there any explanation about why all the wheight i gained went straight to the belly , or why the belly its looking swollen ? please let me know your opinion about this, much appreciate, many thanks, […].